# SDR VNAA0609013

- Difficulty date: September 13, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 5,546 hours, 5,660 cycles
- Engine: Ge CF343B1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blade
- Part number: 2315M2412
- Condition: Broken
- Location: Rt Window
- Part time: 5,546 hours, 5,660 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON CLIMB FROM CLT THAT THE RIGHT HAND WINDSHIELD WIPER BLADE WAS BROKEN.  CREW ELECTED TO RETURN TO CLT AND LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND WINDSHIELD WIPER BLADE.  AIRCRAFT WAS RELEASED FOR SERVICE.
